A. V. ZHEVNYAK. "MATHEMATICAL THEORY OF CASH FLOW DISCOUNTING. MATHEMATICAL THEORY OF CREDIT”. RYAZAN: RINFO, 2010.
Table of contents
Share
Metrics
A. V. ZHEVNYAK. "MATHEMATICAL THEORY OF CASH FLOW DISCOUNTING. MATHEMATICAL THEORY OF CREDIT”. RYAZAN: RINFO, 2010.
Annotation
PII
S042473880000616-6-1
Publication type
Article
Status
Published
Authors
Igor' Pospelov 
Pages
126-131
Abstract
Date of publication
01.01.2012
Number of purchasers
0
Views
127
Readers community rating
0.0 (0 votes)
Cite Download pdf

To download PDF you should sign in

1